Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 228, NWS Dodge City, KS

August 25, 2006Pawnee County, Stafford County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 25, 2006, 7:02 PM CDT for Pawnee County, Stafford County, Kansas. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2006, 7:02 PM CDT (00:02 UTC)
Expired
Aug 25, 2006, 7:45 PM CDT
In force
43 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Pawnee County, KS, Stafford County, KS

What was reported inside it

TimeReportWhereRemark
Aug 25, 7:16 PM CDTHAIL 18 N Hudson, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 25, 4:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2006-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2006-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2726 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
1.3
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 260001
SVRDDC
KSC145-185-260045-
/O.NEW.KDDC.SV.W.0228.060826T0002Z-060826T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
702 PM CDT FRI AUG 25 2006

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS.
  STAFFORD COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 745 PM CDT

* AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  RADIUM...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF SOUTHEASTERN PAWNEE COUNTY...
  RURAL RESIDENCES OF STAFFORD COUNTY...
  SEWARD...
  ST. JOHN...
  HUDSON...
  STAFFORD...
  ZENITH...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE KILLER. REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

LAT...LON 3824 9848 3825 9902 3782 9901 3782 9848

$$
2 follow-up statements
000 
WWUS53 KDDC 260036
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
734 PM CDT FRI AUG 25 2006

KSC145-260044-
/O.CAN.KDDC.SV.W.0228.000000T0000Z-060826T0045Z/
PAWNEE KS-
734 PM CDT FRI AUG 25 2006

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE COUNTY IS CANCELLED...

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF PAWNEE COUNTY...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3783 9849 3783 9900 3783 9900 3800 9900
      3800 9891 3801 9890 3825 9890 3825 9848

$$

KSC185-260045-
/O.CON.KDDC.SV.W.0228.000000T0000Z-060826T0045Z/
STAFFORD KS-
734 PM CDT FRI AUG 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR STAFFORD COUNTY...

AT 730 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR HUDSON...MOVING EAST AT 20 MPH.

AT 716 PM CDT QUARTER SIZED HAIL WAS REPORTED 8 MILES OF HUDSON.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEOLA
AND ZENITH

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3783 9849 3783 9900 3783 9900 3800 9900
      3800 9891 3801 9890 3825 9890 3825 9848

$$
000 
WWUS53 KDDC 260051
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
751 PM CDT FRI AUG 25 2006

KSC185-260101-
/O.EXP.KDDC.SV.W.0228.000000T0000Z-060826T0045Z/
STAFFORD KS-
751 PM CDT FRI AUG 25 2006

...THE SEVERE THUNDERSTORM WARNING FOR STAFFORD COUNTY EXPIRED AT 745
PM CDT...

THE WARNED STORM HAS WEAKENED AND NO LONGER POSES A THREAT TO LIFE OR
PROPERTY.  A STRONG STORM NEAR HUDSON WILL BE CAPABLE OF SMALL HAIL 
AND STRONG WINDS THROUGH 8 PM CDT.

LAT...LON 3783 9849 3783 9900 3783 9900 3800 9900
      3800 9891 3801 9890 3825 9890 3825 9848

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:45 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Aug 25, 2:45 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
245 PM CDT FRI AUG 25 2006

.DISCUSSION...

DAYS 1-2...

FORECAST CHALLENGES FOR THIS AFTERNOON INCLUDE THE POTENTIAL FOR A
FEW SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING AND HEAVY
RAINFALL LATER TONIGHT. COVERAGE AND QUANTITY OF RAINFALL IS
SOMEWHAT UNCERTAIN WITH THE NEXT VIGOROUS UPPER LEVEL TROUGH
SATURDAY NIGHT INTO SUNDAY. TEMPERATURES WILL BE HIGHLY DEPENDENT ON
CLOUD COVER...AND A FEW BREAKS COULD RESULT IN HIGHER READINGS THAN
CURRENTLY ANTICIPATED.

A VIGOROUS UPPER LEVEL TROUGH EVIDENT ON SATELLITE IMAGERY FROM
EASTERN WYOMING INTO CENTRAL COLORADO WILL CONTINUE TO PROPAGATE
TOWARD THE EAST-NORTHEAST ACROSS MAINLY NORTHERN KANSAS AND NEBRASKA
THIS EVENING AND TONIGHT. SHOWERS AND THUNDERSTORMS IN ADVANCE OF
THIS WAVE HAVE SPREAD ACROSS NORTHWESTERN KANSAS AND LIKELY WILL
BECOME MORE WIDESPREAD TONIGHT. A SURFACE COLD FRONT EXTENDED FROM
NORTHEASTERN KANSAS TO NEAR MEDICINE LODGE TO THE NORTHERN TEXAS
PANHANDLE EARLY THIS AFTERNOON, AND PRESSURE TENDENCIES SUGGEST THAT
THE BOUNDARY STILL IS OOZING SOUTHWARD. SOMEWHAT DRIER LOW LEVEL AIR
SPILLED INTO WESTERN KANSAS BEHIND THE BOUNDARY THIS MORNING...BUT
EASTERN KANSAS AND EASTERN OKLAHOMA REMAIN EXTREMELY JUICY WITH
DEWPOINTS IN THE LOWER 70S. THE MID LEVEL WARM POOL THAT WAS OVER
WESTERN KANSAS THURSDAY HAD SHIFTED SOUTHWARD TO THE TEXAS PANHANDLE
AND NORTHERN OKLAHOMA BY EARLY AFTERNOON AND WAS SERVING TO SUPPRESS
THUNDERSTORM DEVELOPMENT ALONG THE FRONT. BY LATE AFTERNOON,
SCATTERED THUNDERSTORMS LIKELY WILL DEVELOP ALONG THE COLD FRONT.
SURFACE BASED CAPES OF 2500 TO 3000 JOULES/KG WILL SUPPORT SOME
PULSY SEVERE THUNDERSTORMS MAINLY IN BARBER OR EASTERN PRATT
COUNTIES. BEHIND THE FRONT, THUNDERSTORMS LIKELY WILL REMAIN MOSTLY
ELEVATED AND MAY PRODUCE MARGINAL HAIL AT BEST. AS THE LOW LEVEL JET
INCREASES AFTER SUNSET, THUNDERSTORMS IN THE BAROCLINIC ZONE BEHIND
THE FRONT WILL INCREASE IN COVERAGE UNLESS SURFACE BASED
THUNDERSTORMS IN THE FRONTAL ZONE BECOME EXTREMELY WIDESPREAD AND
SHUT OFF THE FLOW OF MOISTURE. THE BEST POTENTIAL FOR EXCESSIVE
RAINFALL APPEARS TO BE JUST NORTH OF THE FRONTAL BOUNDARY OVER SOUTH
CENTRAL AND EAST CENTRAL KANSAS. SINCE THE HEAVIEST RAINFALL IS
EXPECTED TO OCCUR EAST AND SOUTH OF THE AREAS THAT HAD HEAVY
RAINFALL LAST WEEKEND, NO HEADLINES ARE PLANNED.

THE COLD POOL GENERATED BY OVERNIGHT THUNDERSTORMS WILL PUSH THE
SURFACE BOUNDARY FARTHER SOUTH INTO CENTRAL OKLAHOMA AND THE
SOUTHERN TEXAS PANHANDLE BY SATURDAY AFTERNOON. HOWEVER, THE
PRESSURES WILL REMAIN LOW OVER THE ROCKIES AS THE CLOSED UPPER LEVEL
LOW PRESSURE SYSTEM OVER IDAHO DROPS SOUTHEASTWARD TOWARD THE
CENTRAL PLAINS. THIS WILL PROVIDE A FAVORABLE ENVIRONMENT FOR
WIDESPREAD CLOUD COVER AND PERIODS OF LIGHT RAIN INTO AT LEAST
SATURDAY MORNING WITH ANY MINOR RIPPLES THAT PROPAGATE OVER THE
BAROCLINIC ZONE. THERE MAY BE A FEW BREAKS IN THE CLOUD COVER
SATURDAY AFTERNOON...ESPECIALLY OVER WESTERN KANSAS...BEHIND THE
MCS-INDUCED VORTICITY MAXIMUM THAT WILL BE OVER EASTERN KANSAS BY
EARLY SATURDAY AFTERNOON.

WITH THE APPROACH OF THE MAIN UPPER LEVEL TROUGH SATURDAY
NIGHT...ISENTROPIC LIFTING OVER THE OLD BOUNDARY WILL SUPPORT
ANOTHER ROUND OF RAIN WITH EMBEDDED THUNDERSTORMS. THE HEAVIEST
RAINFALL WILL BE SOUTH OF THE KANSAS BORDER, BUT WIDESPREAD RAINFALL
SHOULD OCCUR IN SOUTHWESTERN KANSAS. ONCE AGAIN SUNDAY, THERE  MAY
BE A FEW BREAKS IN THE CLOUD COVER BY AFTERNOON, BUT COOL AIR ALOFT
UNDER THE UPPER LEVEL COOL POOL WILL SUPPORT THUNDERSTORM
DEVELOPMENT WHEREVER A LITTLE SURFACE HEATING CAN OCCUR.

DAYS 3-7...

MAIN CONCERN IS HOW FAST TO END PRECIP ACROSS THE AREA ON MONDAY.
MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT ON THE SOUTHERN
BRANCH SHORTWAVE MOVING INTO THE PLAINS BY SUNDAY NIGHT.  WITH THE
TROUGH AXIS MOVING INTO EASTERN KANSAS, IT SHOULD TAKE THE BEST
CHANCES OF PRECIP WITH IT.  HOWEVER, THE SYSTEM WILL NOT BE
COMPLETELY OUT OF THE AREA AND THE GFS AND NAM SHOW SIGNS OF A
REINFORCING FRONTAL BOUNDARY COMING DOWN SUNDAY NIGHT OR MONDAY.
THINK PRECIP WILL BE TAPERING OFF, BUT DONT WANT TO GO COMPLETELY
DRY.  THE LATEST 12Z GFS RUN KEEPS THE SHORTWAVE OUT OVER THE PLAINS
INTO TUESDAY, WHICH IS A CHANGE FROM THE 06Z RUN.  WILL KEEP SLIGHT
POPS IN FOR MONDAY NOW, BUT WILL HAVE TO KEEP AN EYE ON THINGS.
TEMPERATURES EARLY IN THE WEEK WILL CONTINUE TO BE FAIRLY COOL, AND
MADE ONLY A FEW MINOR TWEAKS TO WHAT WE HAD GOING.  BY WEDNESDAY AND
INTO FRIDAY, RIDGING AND THEN WEAK SOUTHWESTERLY FLOW SETS IN, AND
850MB TEMPS GET BACK UP INTO THE 20S.  BUMPED UP TEMPS FOR THE END
OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  76  63  79 /  70  50  70  70
GCK  62  77  63  80 /  70  40  50  60
EHA  60  80  62  82 /  70  40  60  50
LBL  63  80  63  81 /  70  40  60  70
HYS  63  77  63  78 /  70  40  30  40
P28  69  80  67  80 /  80  60  70  80

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN01/26
Hazardous weather outlook, Aug 25, 11:07 AM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1107 AM CDT FRI AUG 25 2006

KSZ030-031-043>046-061>066-074>081-084>089-261100-
CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON-HASKELL-
HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT-RUSH-SCOTT-
SEWARD-STAFFORD-STANTON-STEVENS-TREGO-
1107 AM CDT (1007 AM MDT) FRI AUG 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL.

A COLD FRONT WILL BECOME STATIONARY FROM NORTHWEST OKLAHOMA
TO EAST CENTRAL KANSAS THIS AFTERNOON. AN UPPER LEVEL TROUGH WHICH
WAS OVER CENTRAL COLORADO THIS MORNING WILL MOVE SLOWLY EASTWARD
TODAY AND WILL REACH WESTERN KANSAS THIS EVENING. THUNDERSTORMS
WILL DEVELOP BEHIND THE COLD FRONT LATE THIS AFTERNOON
AND BECOME WIDESPREAD TONIGHT. A FEW THUNDERSTORMS MAY BECOME
SEVERE BRIEFLY LATE THIS AFTERNOON AND EVENING...BUT
WIDESPREAD SEVERE WEATHER IS UNLIKELY. LOCALLY HEAVY RAINFALL IS
POSSIBLE LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON ACROSS
SOUTHWEST KANSAS.

KSZ090-261100-
BARBER-
1107 AM CDT FRI AUG 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
EVENING. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND
DAMAGING DOWNBURST WINDS.

A COLD FRONT WILL BECOME STATIONARY FROM NORTHWEST OKLAHOMA
TO EAST CENTRAL KANSAS THIS AFTERNOON. AN UPPER LEVEL TROUGH WHICH
WAS OVER CENTRAL COLORADO THIS MORNING WILL MOVE SLOWLY EASTWARD
TODAY AND WILL REACH WESTERN KANSAS THIS EVENING. SCATTERED
THUNDERSTORMS WILL DEVELOP ALONG THE COLD FRONT GENERALLY SOUTHEAST
OF MEDICINE LODGE LATRE THIS AFTERNOON...AND A FEW OF THESE
THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS.
THUNDERSTORMS WILL DEVELOP BEHIND THE COLD FRONT LATE THIS AFTERNOON
AND BECOME WIDESPREAD TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE
LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

01

In the hours before

Local storm report, Aug 25, 5:08 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
508 PM CDT FRI AUG 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             17 SE SYRACUSE          37.81N 101.53W
08/25/2006  E0.88 INCH       HAMILTON           KS   PUBLIC

&&

01
Local storm report, Aug 25, 5:17 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
517 PM CDT FRI AUG 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             8 NNW ULYSSES           37.69N 101.41W
08/25/2006  E1.00 INCH       GRANT              KS   TRAINED SPOTTER

&&

01
Local storm report, Aug 25, 5:54 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
554 PM CDT FRI AUG 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             15 NW SUBLETTE          37.63N 101.04W
08/25/2006  E1.00 INCH       HASKELL            KS   PUBLIC

&&

01
Local storm report, Aug 25, 6:15 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
615 PM CDT FRI AUG 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             CHARLESTON              37.87N 100.57W
08/25/2006  E1.75 INCH       GRAY               KS   LAW ENFORCEMENT

            WINDOWS BROKEN FROM VEHICLE ON HIGHWAY 50

&&

01
Local storm report, Aug 25, 6:19 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
619 PM CDT FRI AUG 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             1 S CHARLESTON          37.86N 100.57W
08/25/2006  E2.75 INCH       GRAY               KS   PUBLIC

&&

01
Local storm report, Aug 25, 6:48 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
648 PM CDT FRI AUG 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             COPELAND                37.54N 100.63W
08/25/2006  E1.75 INCH       GRAY               KS   LAW ENFORCEMENT

0640 PM     HAIL             13 WNW DODGE CITY       37.83N 100.24W
08/25/2006  E0.75 INCH       GRAY               KS   PUBLIC

&&

01

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 7:08 PM CDTSevere Thunderstorm WarningDDCEdwards37 min
Aug 25, 7:10 PM CDTSevere Thunderstorm WarningDDCFord50 min
Aug 25, 7:19 PM CDTTornado WarningDDCStafford26 min
Aug 25, 7:47 PM CDTSevere Thunderstorm WarningDDCPratt43 min
Aug 25, 7:58 PM CDTSevere Thunderstorm WarningDDCEdwards36 min
Aug 25, 8:00 PM CDTSevere Thunderstorm WarningDDCClark29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.